# SDR 2021FA0000122

- Difficulty date: March 22, 2021
- Submitted: May 3, 2021
- Operation: General aviation
- Aircraft: N718ND
- Make and model: Piper PA-28-181
- Aircraft serial: 2843852
- Aircraft time: 2,811 hours, 7,233 cycles
- Engine: Lyc AEIO360B4A
- Engine time: 44 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 61328702
- Part serial: AV517811889
- Condition: Erratic
- Location: Engine
- Part time: 44 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

ENGINE STALLED AFTER TAXI ON TO THE RUNWAY. FUEL CONTROL ERRATIC.
